# SDR HEEA083628

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,841 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Part serial: 9900455
- Condition: Weak
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WEAK DURING START. REPAIRED.
